Turkish Journal of Analysis and Number Theory ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Method for the Solution of Logistic Differential Equations of Fractional Order
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 33-36. DOI: 10.12691/tjant-7-2-1
Pub. Date: March 15, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
(m,r)-Convex Functions
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 23-32. DOI: 10.12691/tjant-7-1-5
Pub. Date: February 25, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
Monotonic Properties of Generalized Nielsen's β-function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 18-22. DOI: 10.12691/tjant-7-1-4
Pub. Date: February 23, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generating Functions of Quadruple Hypergeometric Function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 5-10. DOI: 10.12691/tjant-7-1-2
Pub. Date: January 29, 2019